# SDR AALA202306216489

- Difficulty date: June 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A320*
- Aircraft serial: 5899
- Aircraft time: 30,645 hours, 12,171 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC20028
- Condition: Leaking
- Location: Apu
- Part time: 27,810 hours, 11,102 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR REPORTED IN CABIN. MAINTENANCE FOUND OIL IN THE APU INTAKE AREA AND REPLACED THE APU LUBE MODULE (AALA202306217562) ALONG WITH THE APU FUEL CONTROL UNIT (AALA202306216489). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
